# SDR MASA200602755

- Difficulty date: December 28, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 7,042 hours, 6,202 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Standy By Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ASH 2785 DEN-PHX - CREW ABORTED TAKEOFF DUE TO STALL FAIL CAUTION MESSAGE DURING T/O AT 10 KNOTS.  MX DRAINED WATER FROM STANDBY PITOT SYSTEM WITH NO FURTHER DEFECTS NOTED.
